# SDR ASAA2019060399540

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,796 hours, 13,428 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601953
- Condition: Inoperative
- Location: Apu Start
- Part time: 40,911 hours, 13,152 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON APU START. GROUNDED - YES. ACCOMPLISHED START CONVERTER UNIT SHOWS START SYSTEM INOP-FAULT ISOLATION. VERIFIED MAINT HISTORY MESSAGE 49-41250 REF B737-800 FIM 49-40 TASK 811. REMOVED AND REPLACED APU START CONVERTER UNIT REF B737-800 AMM 49-41-61-000-801 AND 49-41-61-400-801. ACCOMPLISHED 3 GOOD APU STARTS GROUND VERIFICATION CK GOOD NO DEFECTS NOTED. PERFORMED APU BITE CK NO CURRENT FAULTS NOTED REF AMM 49-61-00-700-801.
